International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 1, Number 2 (2013)

5 articles

  1. A Subordination Theorem Involving a Multiplier Transformation

    Sukhwinder Singh Billing

    Int. J. Anal. Appl. 1 (2013), 100–105

  2. A Note on: Multi-Step Approximation Schemes for the Fixed Points of Finite Family of Asymptotically Pseudocontractive Mappings

    Adesanmi Alao Mogbademu

    Int. J. Anal. Appl. 1 (2013), 106–112

  3. Inverse Thermoelastic Problem of Heat Conduction in an Elliptic Plate

    Sunil D. Bagde

    Int. J. Anal. Appl. 1 (2013), 113–122

  4. Fixed Point Theorem on Multi-valued Mappings

    J.Maria Joseph, E. Ramganesh

    Int. J. Anal. Appl. 1 (2013), 123–127

  5. The Effect of Units Lost Due to Deterioration in Fuzzy Economic Order Quantity (FEOQ) Model

    M. Pattnaik

    Int. J. Anal. Appl. 1 (2013), 128–146